Papers
  • Juan Sabuco, Samuel Zambrano and Miguel A. F. Sanjuán. Partial control of chaotic transients and escape times. New Journal of Physics, 12:113038, 2010. (DOI)
  • Juan Sabuco, Samuel Zambrano, Miguel A. F. Sanjuán and James A. Yorke. Finding safety in partially controllable chaotic systems. Commun. Nonlinear Sci. Numer. Simulat., 17:4274-4280, 2012. (DOI)
  • Juan Sabuco, Miguel A. F. Sanjuan and James A. Yorke. Dynamics of Partial Control. Chaos, 22:047507, 2012. (DOI)
  • Juan Sabuco, Samuel Zambrano and Miguel A. F. Sanjuán. Further Progress in Partial Control of Chaotic Systems. In Andrew Adamatsky and Guanrong Chen, editors,Chaos, CNN, Memristors and Beyond, pages 393-403. World Scientific, 2013. (DOI)
  • Samuel Zambrano, Juan Sabuco and Miguel A. F. Sanjuán. How to minimize the control frequency to sustain transient chaos using partial control. Commun. Nonlinear Sci. Numer. Simulat., 19:726-737, 2014. (DOI)
  • Alvaro G. López, Juan Sabuco, Jesús M. Seoane, Jorge Duarte, Cristina Januário and Miguel A.F. Sanjuán. Avoiding healthy cells extinction in a cancer model. J. Theor. Biol., 349:74-81, 2014. (DOI)
  • Rubén Capeáns, Juan Sabuco and Miguel A. F. Sanjuán. When less is more: Partial control to avoid extinction of predators in an ecological model. Ecological Complexity, 19:1-8, 2014. (DOI)
  • Sijo K. Joseph, Juan Sabuco, Lock Yue Chew and Miguel A. F. Sanjuán. Effect of geometry on the classical entanglement in a chaotic optical fiber. Optics Express, 23:32191-32201, 2015. (DOI)
  • Rubén Capeáns, Juan Sabuco and Miguel A. F. Sanjuán. Parametric Partial Control of Chaotic Systems. Nonlinear Dynamics, 86:869–876, 2016. (DOI)
  • Rubén Capeáns, Juan Sabuco and Miguel A. F. Sanjuán. Escaping from a chaotic saddle in the presence of noise. International Journal of Nonlinear Dynamics and Control, Accepted, 2016.
  • Vipin Agarwal, Juan Sabuco and Balakumar Balachandran. Safe regions with partial control of a chaotic system in the presence of white Gaussian noise. Int. J. Nonlin. Mech., Accepted, 2017. (DOI)
  • Rubén Capeáns, Juan Sabuco, Miguel A. F. Sanjuán and James A. Yorke. Partially controlling transient chaos in the Lorenz equations. Philos. T. Roy. Soc. A, 375:20160439, 2017. (DOI)